Translator Disclaimer
2016 Classification of Canonical Bases for (n−1)−dimensional Subspaces of n− Dimensional Vector Space
Uladzimir Shtukar
J. Gen. Lie Theory Appl. 10(1): 1-4 (2016). DOI: 10.4172/1736-4337.1000241

Abstract

Canonical bases for (n-1)-dimensional subspaces of n-dimensional vector space are introduced and classified in the article. This result is very prospective to utilize canonical bases at all applications. For example, maximal subalgebras of Lie algebras can be found using them.

Citation

Download Citation

Uladzimir Shtukar. "Classification of Canonical Bases for (n−1)−dimensional Subspaces of n− Dimensional Vector Space." J. Gen. Lie Theory Appl. 10 (1) 1 - 4, 2016. https://doi.org/10.4172/1736-4337.1000241

Information

Published: 2016
First available in Project Euclid: 3 February 2017

zbMATH: 06685545
MathSciNet: MR3652753
Digital Object Identifier: 10.4172/1736-4337.1000241

Rights: Copyright © 2016 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.10 • No. 1 • 2016
Back to Top